# SDR CA960715005

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Condition: Broken
- Location: #2 Engine
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECITON FOR HEAVY LANDING FOUND #2 PROPELLER SPINNER NOT CENTRED IN REFERENCE TO COWLING. INVESTIGATION SHOWED #2 INBOARD LOWER ENGINE MOUNT BROKEN.
